On Thursday, January 29, 2019, Lynn H wrote:
Thank you so much, Jo, for your time and dedication. I will discuss your suggestions with the doctors. Will keep you posted.
Take care. Xoxo.
On Wed, Jul 10, 2019, Lynn H wrote:
Hope you are doing well.
I am happy to share with you that Jon is doing better now. Must have been 10 straight days of good cognition, no delusions, no delirium.
About two months ago, I could no longer see him getting worse, so I put your advice into action. I started eliminating and decreasing some of his meds. We eliminated carbidopa, entacapone, trazodone, sertraline, and decreased his dosage of Sinemet. His neurologist evaluated him two weeks later and agreed that he was doing ok without all those meds. Yay...
Jon, however, felt so good and overdid himself at Rock Steady Boxing and had to be hospitalized for throwing out his back. During his stay, he also found to have a staph infection. Either his delirium and delusion had not been not fully resolved at that point, or the infection caused them, the hospital neurologist put him on Exelon (rivastigmine). So now I cannot tell whether his continued improvement is due to the fewer drugs taken or the Exelon.
Thank you so much for sharing your wisdom. I am so grateful for your help.
On Thursday, July 11, 2019, Jo Rosen wrote:
What a very nice report, Lynn. The delirium and Delusion, while he was in the hospital, was more than likely caused by the infection. The Exelon patch has it's good and bad. When it works, it is wonderous, when it doesn't, it is awful.
I am so pleased that you are the "driving" force behind Jon's wellness. The Parkinson's world (or any other for that matter) often doesn't realize that we are the ones that need to be vigilant, diligent, attentive, observant, and the driving force. Journaling helps tremendously.
Thank you for thinking I did something special, it was you that did the specialness. Keep us posted on the progress or reach out if you need additional assistance.
Take good care. See you in September when the meetings start again.